# SDR 08FDEA03817

- Difficulty date: September 11, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5735000220000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK DOOR CUT OUT BETWEEN RIB 25 AND RIB 26 IS CORRODED.  REMOVED CORROSION AND CHECKED LIMITS.  ORIGINAL THICKNESS 0.276.  REMOVED MATERIAL 0.003.  REMAINING THICKNESS 0.273 AND IS FOUND TO BE WITHIN LIMITS IAW SRM 57-20-12, PG 68, FIG 7A AND SRM 57-20-12, PARA A-1 (G), FIG 201.  ACCOMPLISHED PFPI IAW A310 NTM 51-90-11.  ALODINED AND PRIMED IAW SRM 51-20-10 AND SRM 57-20-12; PG 201B; PARA 3(A).
